# SDR MALA000722

- Difficulty date: November 8, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, SEAT TRACK IN GALLEY AREA ON RT SIDE CORRODED AT THE TROLLEY STORAGE AREA. REFER TO CELSIUS W/O 19007, TASK CARD 1542.  MAINTENANCE REMOVED CORROSION AS REQUIRED, SRM 51-70-40. REMAINING MATERIAL WITHIN LIMITS, ALODINED, PRIMED AND PAINTED SEAT TRACK REF SRM51-20-42/43.
